# SDR DALA2020111003646

- Difficulty date: November 10, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 61,838 hours, 20,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION LEVEL 2 ON RT SIDE PLATE STA 1516-1520 AT AFT CARGO.  C2 SIDE PLATE REPAIRED, PER SRM.
